# SDR HALA2009092600440

- Difficulty date: September 26, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 89,647 hours, 17,168 cycles
- Engine: Pwa PW4060
- System (JASC): 7710 · Power Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - N1 SLOW TO INDICATE DURING START NR 2 POS.   
PERFORMED START OF NR 2 ENG AT GATE, START OPS NORMAL IAW AMM 73-21-00.
